IIUM Repository

Items where Division is "Kulliyyah of Science > Department of Computational and Theoretical Sciences" and Year is 2016

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator/Author | Item Type | No Grouping
Jump to: A | B | G | H | I | J | K | M | P | S
Number of items: 58.

A

Abdullah, Mimi Hafizah and Bahaludin, Hafizah (2016) Comparison of volatility function technique for risk-neutral densities estimation. In: Simposium Kebangsaan Sains Matematik Ke 24, 27-29 september 2016, Primula Beach Hotel, Kuala Terrengganu. (Unpublished)

Accardi, Luigi and Mukhamedov, Farrukh and Souissi, Abdessatar (2016) On construction of quantum Markov chains on Cayley trees. In: International Conference Algebra, Analysis and Quantum Probability, 10-12 Sep 2015, Tashkent, Uzbekistan.

B

Bahaludin, Hafizah and Abdullah, Mimi Hafizah (2016) Estimation of option-implied risk-neutral into real-world density by using calibration function. In: The 4th International Conference On Mathematical Sciences (ICMS4), 15th-17th Nov. 2016, Putrajaya. (Unpublished)

Bahaludin, Hafizah and Abdullah, Mimi Hafizah (2016) The development of a risk-neutral density estimation method. In: 2016 Applied Mathematics in Science and Engineering International Conference (APPEMSE), 26-28 Jan 2016, Melaka, Malaysia. (Unpublished)

Bahaludin, Hafizah and Abdullah, Mimi Hafizah (2016) The development of a risk-neutral density estimation method. Journal of Engineering and Applied Sciences, 11 (7). pp. 1633-1638. ISSN 1816-949X

G

Ganiev, Inomjon and Mukhamedov, Farrukh and Bekbaev, Dilmurad (2016) On a genaralized uniform zero-two law for positive contractions of non-commutative L1-spaces. In: International Conference Algebra, Analysis and Quantum Probability, 10th-12th September 2015, Tashkent, Uzbekistan.

Ganikhodjaev, Nasir (2016) Algebras with genetic realization and corresponding evolutionary population dynamics. Contemporary Mathematics, 672. pp. 169-178. ISSN 0271-1431 E-ISSN 1098-3627 (In Press)

Ganikhodjaev, Nasir (2016) Classification of non-division genetic algebras. In: Day of Algebra Seminar 7 (DoA7), 29th Jan. 2016, Serdang, Selangor. (Unpublished)

Ganikhodjaev, Nasir (2016) Ising model with competing “uncle–nephew” interactions. Phase Transitions. pp. 1-7. ISSN 0141-1594 E-ISSN 1029-0338 (In Press)

Ganikhodjaev, Nasir (2016) Quadratic stochastic operators with countable state space. In: International Conference :Algebra, Analysis and Quantum Probability, 10th-12th September 2015, Tashkent, Uzbekistan.

Ganikhodjaev, Nasir and Bayram, Kamola (2016) The black-litterman model in central bank practice: study for Turkish Central Bank. In: The 3rd International Conference on Mathematical Applications in Engineering 2014 (ICMAE’14), 23rd-25th September 2014, Sunway Putra Hotel Kuala Lumpur.

Ganikhodjaev, Nasir and Ibrahim, Huda Husna (2016) Ising model on the Cayley tree of second order with left and right interactions. In: 2nd International Conference on Mathematical Sciences and Statistics: Innovations Through Mathematical and Statistical Research, ICMSS 2016, 26th-28th January 2016, Kuala Lumpur.

Ganikhodjaev, Nasir and Mohd Rodzhan, Mohd Hirzie (2016) On phase diagram of ising model on the cayley tree with restricted competing interactions up to the third-nearest-neighbor generation. In: The 3 rd International Conference on Mathematical Applications in Engineering 2014 (ICMAE’14), 23-25 September, 2014, Sunway Putra Hotel Kuala Lumpur.

Ganikhodjaev, Nasir and Saburov, Mansoor and Asimoni, Raihan (2016) Periodic cellular automata of period-2. Malaysian Journal of Mathematical Sciences, 10 (Special Issue). pp. 131-142. ISSN 1823-8343 E-ISSN 2289-750X

H

Hamzah, Nur Zatul Akmar and Ganikhodjaev, Nasir (2016) Nonhomogeneous poisson nonlinear transformations on countable infinite set. Malaysian Journal of Mathematical Sciences, 10 (Special Issue). pp. 143-155. ISSN 1823-8343 E-ISSN 2289-750X

I

Islam, Mohd Aminul (2016) Constant & time-varying hedge ratio for FBMKLCI stock index futures. In: 37th International Conference on Quantum Probability and Related Topics (QP37) 2016, 22-26 August 2016, Kuantan, Pahang, Malaysia. (Unpublished)

Islam, Mohd Aminul (2016) An essay on the ethics of Islam towards environmental resources. Revelation and Science, 6 (2). pp. 9-23. ISSN 2229-9645 E-ISSN 2229-9947

Islam, Mohd Aminul and Azad, Abul Kalam and Hossin, M.M and Muhammad, K.R. and Robiul, Islam and Abdullahi, M.M (2016) Medication wastage and its impact on environment: evidence from Malaysia. PharmacologyOnline, 3. pp. 114-121. ISSN 1827-8620

J

Jamil, Hakim and Pah, Chin Hee (2016) Exact solution for an Ising model on the Cayley tree of order. In: 2015 National Symposium of Mathematical Sciences, 24–26 November 2015, Johor Bahru, Malaysia.

K

Kharuddin, Azrul Fazwan and Ismail, Khadilla and Ghazali@Suhaimi, Siti Sarah and Abu Bakar, Noraini and Mokhtar@Makhtar, Khairani Idah (2016) Latent class analysis of dental treatment: Observed in IIUM dental specialist clinic, Kuantan, Pahang. International Medical Journal Malaysia, 17 (Special issue: 2). pp. 313-318. ISSN 1823-4631

M

Messikh Azeddine, Azeddine and Mahmoud Ahmed, Gharib Subhi and Umarov, Bakhram A. and Wahiddin, Mohamed Ridza (2016) Atomic coupler with two-mode squeezed vacuum state. Malaysian Journal of Mathematical Sciences, 10. pp. 103-110. E-ISSN 1823-8343

Messikh Azeddine, Azeddine and Mahmoud Ahmed, Gharib Subhi and Umarov, Bakhram A. and Wahiddin, Mohamed Ridza (2016) Atomic coupler with two-mode squeezed vacuum states. In: 3rd International Conference on Mathematical Applications in Engineering (ICMAE'14), 23-25 Sept. 2014, Kuala Lumpur.

Mohd Salleh, Mohd Hazimin and Mohd Salleh, Mohd Haziq and Abdul Hadi, Muhammad Salihi (2016) Dual microring resonators for polymeric waveguide optical biosensors fabrication. In: Regional Conference on Science Technology & Social Sciences (RCSTSS2016), 4th-6th December 2016, Cameron Highlands, Pahang. (Unpublished)

Mohd Salleh, Mohd Hazimin and Mohd Salleh, Mohd Haziq and Abdul Hadi, Muhammad Salihi and UNSPECIFIED (2016) Optical biosensors prospective based on Bragg grating polymer waveguide. Jurnal Teknologi, 78 (3). pp. 141-147. ISSN 0127-9696 E-ISSN 2180–3722

Mohd Yassin, Wardah and Kaderi, Mohd Arifin and A. Rahman, Nor Azlina and Zainuddin, Norafiza and Ahmad, Azmir and Raja Lope Ahmad, Raja Ahmad Al’Konee and Abdullah, Kahairi and Leman, Wan Ishlah and Tolos, Siti Marponga and Rosla, Luqman and Paul, Mark and Yaacob, Nik Soriani and Wan Zainon, Wan Mohd Nazri, and Mohamad, Irfan and Wozniak, Magdalena (2016) Epidemiology of Nasopharyngeal Carcinoma (NPC) in Pahang, Malaysia. In: 3rd Pan Asian Biomedical Science Conference 2016, 7th-8th December 2016, Kuala Lumpur. (Unpublished)

Mukhamedov, Farrukh (2016) Uniform stability and weak ergodicity of nonhomogeneous Markov chains defined on ordered Banach spaces with a base. Positivity, 20 (1). pp. 135-153. ISSN 1385-1292 E-ISSN 1572-9281

Mukhamedov, Farrukh and Akin, Hasan and Dogan, Mutlay (2016) Existence of p-adic quasi Gibbs measures for mixed type p-adic ising lambda-model. Acta Physica Polonica A, 129 (4). pp. 861-864. ISSN 1898-794X

Mukhamedov, Farrukh and Barhoumi, Abdessatar and Souissi, Abdessatar (2016) Phase transitions for quantum Markov chains associated with ising type models on a Cayley tree. Journal of Statistical Physics, 163 (3). pp. 544-567. ISSN 0022-4715 E-ISSN 1572-9613 (In Press)

Mukhamedov, Farrukh and Embong, Ahmad Fadillah (2016) On mixing of Markov measures associated with b−bistochastic QSOs. In: Innovations Through Mathematical and Statistical Research, 26th–28th January 2016, Kuala Lumpur, Malaysia.

Mukhamedov, Farrukh and Embong, Ahmad Fadillah (2016) b-Bistochastic quadratic stochastic operators and their properties. In: International Conference Algebra, Analysis and Quantum Probability, 10th-12th Sep. 2015, Tashkent, Uzbekistan.

Mukhamedov, Farrukh and Khakimov, Otabek (2016) On limit sets of contractive functions on p-adic field. In: 2nd International Conference on Mathematical Sciences and Statistics (ICMSS2016), 26–28 January 2016, Kuala Lumpur, Malaysia.

Mukhamedov, Farrukh and Khakimov, Otabek (2016) On periodic Gibbs measures of p-adic Potts model on a Cayley Tree. p-Adic Numbers, Ultrametric Analysis and Applications, 8 (3). pp. 225-235. ISSN 2070-0466 E-ISSN 2070-0474

Mukhamedov, Farrukh and Khakimov, Otabek (2016) Phase transition and chaos: P-adic Potts model on a Cayley tree. Chaos, Solitons and Fractals, 87. pp. 190-196. ISSN 0960-0779

Mukhamedov, Farrukh and Mohd Taha, Mohd Hafizuddin (2016) On volterra and orthogonality preserving quadratic stochastic operators. Miskolc Mathematical Notes, 17 (1). pp. 457-470. ISSN 1787-2405 E-ISSN 1787-2413

Mukhamedov, Farrukh and Mukhamedov, Maksut (2016) Ergodicity coefficient and ergodic properties of inhomogeneous Markov chains inordered normed spaces with a base. Mathematical Notes, 99 (3). pp. 480-483. ISSN 0001-4346 E-ISSN 1573-8876 (In Press)

Mukhamedov, Farrukh and Pah, Chin Hee and Jamil, Hakim (2016) On ground states of λ-model on the cayley tree of order two. In: 37th International Conference on Quantum Probability and Related Topics (QP37), August 22-26, 2016., Kuantan, Malaysia.

Mukhamedov, Farrukh and Qaralleh, Izzat and Pirnapasov , Abror (2016) On genetic and evolution algebras in dimension three. International Journal of Algebra, 10 (7). pp. 327-334. ISSN 1312-8868

Mukhamedov, Farrukh and Saburov, Mansoor and Khakimov, Otabek (2016) Translation-invariant p-adic quasi-Gibbs measures for the Ising–Vannimenus model on a Cayley tree. Theoretical and Mathematical Physics(Russian Federation), 187 (1). pp. 583-602. ISSN 0040-5779 E-ISSN 1573-9333

Mukhamedov, Farrukh and Souissi, Abdessatar and Barhoumi, Abdessatar (2016) On an Algebraic Property of the Disordered Phase of the Ising Model with Competing Interactions on a Cayley Tree. Mathematical Physics Analysis and Geometry, 19 (4). 21-1 -21-18. ISSN 1385-0172 E-ISSN 1572-9656

Mukhamedov, Farrukh M. and Khakimov, Otabek (2016) On a generalized self-similarity in the p-Adic field. Fractals, 24 (4). 1650041-1-1650041-11. ISSN 0218-348X E-ISSN 1793-6543

Mukhamedov, Farrukh M. and Khakimov, Otabek Kh (2016) On metric properties of unconventional limit sets of contractive non-Archimedean dynamical systems. Dynamical Systems, 31 (4). pp. 506-524. ISSN 1468-9367

Mustapa, Mohd Zaini and Saad, Shahbudin and Abdul Hadi, Muhammad Salihi and Yunus, Kamaruzzaman and Sapon, Noraisyah (2016) Hydrodynamic and wave refraction modelling from selected beaches of Pahang. In: 2nd International Conference on Oceanography and Sustainable Marine Production (ICOSMaP 2016), 23-25 Aug 2016, Kuantan, Pahang. (Unpublished)

P

Pah, Chin Hee (2016) Dirichlet's theorem related prime gap statistics. Malaysian Journal of Mathematical Sciences, 10. pp. 305-310. ISSN 1823-8343

S

Saburov, Mansoor (2016) Applications of non-autonomous discrete dynamical systems into nonlinear consensus problems. In: The 22nd International Conference on Difference Equations and Applications, 24-29 Jul 2016, Osaka, Japan. (Unpublished)

Saburov, Mansoor (2016) Dynamics of double stochastic operators. Journal of Physics: Conference Series, 697. 012014-1-012014-8. ISSN 1742-6588 E-ISSN 1742-6596

Saburov, Mansoor (2016) Ergodic theory of nonlinear markov operators with applications in nonlinear consensus problems. In: 2016 NCTS Workshop on Dynamical Systems & 2016 China, Hong Kong, Taiwan joint conference on dynamical systems, 15-18 Aug 2016, Taiwan. (Unpublished)

Saburov, Mansoor (2016) Ergodicity of nonlinear Markov operators on the finite dimensional space. Nonlinear Analysis: Theory, Methods and Applications, 143. pp. 105-119. ISSN 0362-546X (In Press)

Saburov, Mansoor (2016) Ergodicity of nonlinear Markov operators on the l1 space. In: The 37th International Conference on Quantum Probability and Related Topics, Kuantan, Pahang. (Unpublished)

Saburov, Mansoor (2016) On the surjectivity of quadratic stochastic operators acting on the simplex. Mathematical Notes, 99 (3-4). pp. 623-627. ISSN 0001-4346 E-ISSN 1573-8876

Saburov, Mansoor (2016) Quadratic stochastic Sarymsakov operators. Journal of Physics: Conference Series, 697 (1). ISSN 1742-6588 E-ISSN 1742-6596

Saburov, Mansoor (2016) Uniform ergodicity of nonlinear Markov operators: Dobrushin’s ergodicity coefficient for hypermatrices. Doklady Uzbek Academy of Science, 2. pp. 5-7.

Saburov, Mansoor and Ahmad, Mohd Ali Khameini (2016) Solvability and number of roots of bi-quadratic equations over p−adic fields. Malaysian Journal of Mathematical Sciences, 10 (S) (Part 1). pp. 15-35. ISSN 1823-8343

Saburov, Mansoor and Saburov, Khikmat (2016) Reaching a consensus: a discrete nonlinear time-varying case. International Journal of Systems Science, 47 (10). pp. 2449-2457. ISSN 0020-7721 E-ISSN 1464-5319

Saburov, Mansoor and Yusof, Nur Atikah (2016) Counterexamples to the conjecture on stationary probability vectors of the second-order Markov chains. Linear Algebra and its Applications, 507. pp. 153-157. ISSN 0024-3795

Saburov, Mansoor and Yusof, Nur Atikah (2016) On quadratic stochastic operators having three fixed points. Journal of Physics: Conference Series, 697 (1). ISSN 1742-6588 E-ISSN 1742-6596

Saburov, Mansoor and Yusof, Nur Atikah (2016) R−Majorizing quadratic stochastic operators: Examples on 2D simplex. Malaysian Journal of Mathematical Sciences, 10(S). pp. 37-47. ISSN 1823-8343 E-ISSN 2289-750X

Saparmin, Norzakiah (2016) Albert the Great's refutation against the extranission theory of vision through the extramission theory of relection. In: 2nd International Convention On Islam, Science & Education (KONGSI '16), 6th October 2016, Bandar Baru Nilai, Negeri Sembilan.

Saparmin, Norzakiah (2016) A brief history of the relationship between Futuwwa (Muslim brotherhood) and the Ṣūfī’s tarīqahs in the Islamic civilization. Revelation and Science, 6 (1). pp. 27-34. ISSN 2229-9645 E-ISSN 2229-9947

This list was generated on Fri Nov 15 01:36:03 2019 +08.